Posted by Alexanderfromdenmark on February 17, 2009, at 16:12:49
In reply to Re: Long Term SSRI Use Has Destabilzed Me, posted by NewQuestions on February 17, 2009, at 8:48:10
I was on Lexapro for about a year, perhaps more and Lyrica(pregabalin) for six months. I was on them´for depression and anxiety I suppose. Before the meds, my symptoms were basicly chronic constipation, swinging levels of energy between fatigue or restlessness and insomnia and hypersomnia, and most thoughts inherent to depression and anxiety. But I still had a sex drive always, and I could still drink alchohol and basicly get on with it.
Now my symptoms after I discountinoued all medicaiton around 6 months ago,
Hi, my symptoms are
-Fatigue, all day
-Dry skin and hair(still there before meds)
-Dark Circles under eyes(were still there before meds)
-Impaired mental energy, concentration, focus, mood, attention, memory
-Chronic constipation(still there before meds)
-Water retention, bloating and increased fat in mid-section
-General feeling of dryness
-NO sexdrive and decreased ability to get and hold erections(very new, never a problem before SSRI usage)
Basicly I think SSRI usage has knocked out my dopamine system, but I can never know of course. So right no I'm getting tests to get my endoctrine system checked out.